Doctor insights on:
I'm allergic to penicillen. Which Levaquin dosage is stronger to take for a severe sinus infection? Is it 500 mg or 750 mg once daily for 10 days?
Depends: It depends on the nature of the infection and physician preference. Sometimes, antibiotic courses of 3-6 weeks are required to adequately treat the sinus cavities. Because of this, antibiotic selection and dosages must be selected with care in order to reduce side effects, adverse outcomes of antibiotic treatment and the development of resistant bacteria. PCN allergy should always be confirmed. ...Read more
Is Levaquin 750 mg dosage once daily for 10 days good for a sinus infection? I have a foul odor from my nose, nasal speech, cough, fatigue.
Is levaquin (levofloxacin) 7 day dosages common for kidney stone pain? How risky is tendon damage? I've read about it online.
Yes: Kidney stone may become complicated with urine infection. Hence, the use of antibiotics may be employed frequently in this scenario esp if urinalysis reveals some white cells. Tendon damage is a risk for the use of flouroquinolones ie levaquin, cipro, (ciprofloxacin) etc. Although not common it could take place. It is wise to avoid physical exertion like runing or playing sports when on these drugs. ...Read more
I get chronic and serious bladder infections. I want to know if 250mg of Levaquin (levofloxacin) taken for 10 days will be enough or do I need a higher dosage?
Is Levaquin (levofloxacin) 500mg taken for 14 days a good dosage to treat a severe acute sinus infection and will it be enough?
I'm taking 500 mg of Levaquin once a day for 10 days to treat acute maxillary sinus infection. Is this a strong dosage and will it be effective?
Probably OK, but...: See my reply to your other infection. If this was prescribed by your doctor, take it as directed. But don't expect miracles: as I said before, most sinusitis doesn't need antibiotics and often they don't help very much. A nasal decongestant probably is equally or more important. Good luck. ...Read more
I'm taking levaquin for the first time. How long after taking the first dose can dangerous side effects begin?
Little risk or worry: Levoflocaxin (Levaquin) is a very safe drug; dangerous side effects are rare. In the very unlikely event of something serious, it could start within an hour of the first dose or several weeks later. But you really shouldn't be worried. Undoubtedly the infection being treated is a lot more dangerous than the antibiotic. ...Read more
Can I take Advil after stopping levaquin for a sinus infection? I know you’re not supposed to mix the two but I took my last dose 20 hours ago.
Can levaquin (levofloxacin) cause mucus when having a bowel movement? I have had irregular movements including only mucus the past couple of days, last dose yesterd
Walking pneumonia for 2 weeks now. Had levaquin (levofloxacin) for 10 days. 5th day after the last dose. Still wheezing and green mucus is now yellow. Normal?
Need more info: Without knowing what is causing your 'pneumonia' or how it was diagnosed cannot speculate on what your response has been. If this was mycoplasma or chlamydia or legionella you should be getting progressively better, but it may take a while to clear entirely. If you are not completely better soon or develop fever, shortness of breath or other symptoms, go back and see your doctor. ...Read more
Post appendectomy tightness in left knee cap, pain when I move it. I spent most of the day after surgery walking around, then all of a sudden this began. On Levaquin, (levofloxacin) but have only had 1 dose.
Side effect: Levaquin (levofloxacin) can cause tendonitis, but only one dose is unlikely to be reason, but not impossible. Another thought would be that you favored the left leg while walking around post surgery and it is slightly inflamed? If it continues, ask your MD about switching antibiotics. ...Read more
On lg dose cipro (ciprofloxacin) & levaquin for diverticulitis had bicep tendon ligament, both rotator cuffs, acl, meniscus, all tear. No warnings, r drs responsible?
Diverticulitis: Cipro (ciprofloxacin) and levaquin are antibiotics often used for diverticulitis, also often used with metronidazole. I am unaware of any relationship, or possible mechanism that either the diverticulitis or the antibiotics can cause the orthopedic problems you mentioned. I would also add that a proper exam by an orthopedist, usually with sophisticated imaging is required to make those diagnoses. Hope this helps! ...Read more
Should not: You should not take any expired med, including antibiotics. Because you lose efficacy and may have side effects of chemical structure change, lose stability etc.... ...Read more
Why wait?: As soon as you feel ready. Love wisely. Exercise hard. ...Read more
Depends yur conditio:
It depends what you are taking Levaquin (levofloxacin) for
levaquin is an an antibiotic used for infections in different parts of body. Like pneumonia, bronchitis, sinusitis, urinary tract infection etc.
If you feel worse that means either the antibiotic is not effective or you are getting unpleasant side effects from it
check with your doctor who prescribed the antibiotics why you are feeling worse. ...Read more
Yes: Can cause GI upset, nausea, vomiting or cramping. Stop if intolerant and call your physician. ...Read more
Is it ok to split a 500mg levaquin (levofloxacin) tablet and only take half if prescribed 250mg? Have them left over and was prescribed 250mg.
Yes: It should be ok to split the tablets. ...Read more